| Catalog Number |
1400450-08 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the moderately calcified, moderately tortuous and 90% stenosed mid right coronary artery (rca).A 4.50x8mm nc trek neo balloon catheter (bdc) was used for post dilatation of a non abbott stent; however, there was resistance felt with the lesion during advancement and a balloon rupture occurred after the first inflation at 12 atmospheres.Therefore, a non-abbott balloon catheter (bdc) was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.